sexologist-icon
Increase in weight
Does copper t usage will causes increase in weight . I found drastic increase in weight after I started using copper t . please suggest me some good remedy for the same.
136 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Aparnaa Panda
Gynecologist 19 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

There is no scientific reason for wt gain with Cu T. However many do complain of wt gain due to Cu T. Go for regular exercise and 45 min brisk walk per day. Have a high fibre diet. Check ur thyroid hormone.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.